Academic Journals Database
Disseminating quality controlled scientific knowledge

Mathematics and its Applications : Annals of the Academy of Romanian Scientists

ISSN: 2066--5997
Publisher: Academy of Romanian Scientists Publishing House


ADD TO MY LIST
 
ON THE ANISOTROPIC NORM OF DISCRETE TIME STOCHASTIC SYSTEMS WITH STATE DEPENDENT NOISE PDF available

Author(s): Adrian-Mihail Stoica | Isaac Yaesh
Volume: 4
Issue: 2
Year: 2013
A TOPOLOGICAL PROPERTY OF THE SOLUTION SET OF A SECOND-ORDER DIFFERENTIAL INCLUSION PDF available

Author(s): Aurelian Cernea
Volume: 4
Issue: 2
Year: 2013
A NOTE ON SOME BOUNDARY VALUE PROBLEMS FOR HIGHER ORDER DIFFERENTIAL INCLUSIONS PDF available

Author(s): Aurelian Cernea
Volume: 3
Issue: 2
Year: 2012
AROUND AN INEQUALITY, OR TWO, OF KY FAN PDF available

Author(s): Charles Horvath
Volume: 3
Issue: 2
Year: 2012
TWO OPTIMAL CONTROL PROBLEMS IN CANCER CHEMOTHERAPY WITH DRUG RESISTANCE PDF available

Author(s): Werner Krabs | Lothar von Wolfersdorf
Volume: 3
Issue: 2
Year: 2012
THE CLASSICAL MAXIMUM PRINCIPLE. SOME OF ITS EXTENSIONS AND APPLICATIONS. PDF available

Author(s): Cristian - Paul Danet
Volume: 3
Issue: 2
Year: 2012
ANALYSIS, OPTIMAL CONTROL, AND SIMULATION OF CONDUCTIVE-RADIATIVE HEAT TRANSFER PDF available

Author(s): Peter Philip
Volume: 2
Issue: 2
Year: 2011
On the solvability of dynamic elastic-visco-plastic contact problems with adhesion PDF available

Author(s): Jiri Jarusek | Mircea Sofonea
Volume: 1
Issue: 2
Year: 2010
A NOTE ON METRIC SPACES WITH CONTINUOUS MIDPOINTS PDF available

Author(s): Charles Horvath
Volume: 1
Issue: 2
Year: 2010
HAMILTONIAN INCLUSIONS WITH CONVEX DISSIPATION WITH A VIEW TOWARDS APPLICATIONS PDF available

Author(s): Marius Buliga
Volume: 1
Issue: 2
Year: 2010
The existence of a global attractor for a class of rational maps PDF available

Author(s): Constantin P. Niculescu | Ionel Roventa
Volume: 1
Issue: 2
Year: 2010
Compactness for an integro-differential equation with measures PDF available

Author(s): Gabriela Grosu
Volume: 1
Issue: 2
Year: 2010
INTERNAL EXACT OBSERVABILITY OF A PERTURBED EULER-BERNOULLI EQUATION PDF available

Author(s): Nicolae Cîndea | Marius Tucsnak
Volume: 2
Issue: 2
Year: 2011
ROBUST STABILITY AND ROBUST STABILIZATION OF DISCRETE-TIME LINEAR STOCHASTIC SYSTEMS PDF available

Author(s): Vasile Dragan | Toader Morozan
Volume: 2
Issue: 2
Year: 2011
CONCEPTS OF DICHOTOMY FOR SKEW-EVOLUTION SEMIFLOWS IN BANACH SPACES PDF available

Author(s): Mihail Megan | Codruta Stoica
Volume: 2
Issue: 2
Year: 2011
A DUALITY ALGORITHM FOR THE OBSTACLE PROBLEM

Author(s): Diana Merlusca
Volume: 5
Issue: 1-2
Year: 2013
THE IMPLICIT FUNCTION THEOREM AND IMPLICIT PARAMETRIZATIONS

Author(s): Dan Tiba
Volume: 5
Issue: 1-2
Year: 2013
MINIMAL INVARIANT SUBSPACES AND REACHABILITY OF 2D HYBRID LTI SYSTEMS

Author(s): Valeriu Prepelita | Tiberiu Vasilache
Volume: 5
Issue: 1-2
Year: 2013
STABILITY ANALYSIS IN A MODEL FOR STEM-LIKE HEMATOPOIETIC CELLS DYNAMICS IN LEUKEMIA UNDER TREATMENT

Author(s): Andrei Halanay | Doina Candea | Rodica Radulescu
Volume: 5
Issue: 1-2
Year: 2013
EXISTENCE AND APPROXIMATION FOR A STEADY FLUID-STRUCTURE INTERACTION PROBLEM USING FICTITIOUS DOMAIN APPROACH WITH PENALIZATION

Author(s): Andrei Halanay | Cornel Murea | Dan Tiba
Volume: 5
Issue: 1-2
Year: 2013
LINEAR DIFFERENTIAL GAMES WITH VECTOR-VALUED CRITERIA

Author(s): Constantin Dragusin
Volume: 5
Issue: 1-2
Year: 2013
SOME LYAPUNOV TYPE POSITIVE OPERATORS ON ORDERED BANACH SPACES

Author(s): Vasile Dragan | Toader Morozan | Viorica Ungureanu
Volume: 5
Issue: 1-2
Year: 2013
H2 OPTIMAL FILTERING FOR DISCRETE-TIME LINEAR STOCHASTIC SYSTEMS WITH PERIODIC COEFFICIENTS AND MARKOVIAN JUMPING

Author(s): Vasile Dragan | Toader Morozan | Adrian Mihail Stoica
Volume: 5
Issue: 1-2
Year: 2013
A NOTE ON MILD SOLUTIONS FOR NONCONVEX FRACTIONAL SEMILINEAR DIFFERENTIAL INCLUSIONS

Author(s): Aurelian Cernea
Volume: 5
Issue: 1-2
Year: 2013
POST-PARETO ANALYSIS FOR MULTIOBJECTIVE PARABOLIC CONTROL SYSTEMS

Author(s): Henri Bonnel
Volume: 5
Issue: 1-2
Year: 2013
THE SEMINAR "QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS AND CONTROL THEORY" : 60 YEARS

Author(s): Vladimir Rasvan
Volume: 5
Issue: 1-2
Year: 2013
ON THE EQUATIONS OF GEOMETRICALLY NONLINEAR ELASTIC PLATES WITH ROTATIONAL DEGREES OF FREEDOM PDF available

Author(s): Mircea Bîrsan | Patrizio Neff
Volume: 4
Issue: 1
Year: 2012
A HISTORY-DEPENDENT CONTACT PROBLEM WITH UNILATERAL CONSTRAINT PDF available

Author(s): ANCA FARCAS | FLAVIUS PATRULESCU | MIRCEA SOFONEA
Volume: 4
Issue: 1
Year: 2012
OSCILLATION OF NONLINEAR NEUTRAL DIFFERENTIAL EQUATIONS OF FOURTH ORDER WITH SEVERAL DELAYS PDF available

Author(s): Saroj Panigrahi | Rakhee Basu
Volume: 4
Issue: 1
Year: 2012
ON LIAPUNOV-TYPE INTEGRAL INEQUALITIES FOR EVEN ORDER DYNAMIC EQUATIONS ON TIME SCALES PDF available

Author(s): Saroj Panigrahi
Volume: 4
Issue: 1
Year: 2012
ON EXPONENTIAL STABILITY OF VARIATIONAL NONAUTONOMOUS DIFFERENCE EQUATIONS IN BANACH SPACES PDF available

Author(s): Mihail Megan | Traian Ceausu | Mihaela Aurelia Tomescu
Volume: 4
Issue: 1
Year: 2012
MATHEMATICAL MODELLING OF TWO-SPECIES RELATIVISTIC FLUIDS PDF available

Author(s): Sebastiano Giambo
Volume: 4
Issue: 1
Year: 2012
A NEW LOOK AT THE LYAPUNOV INEQUALITY PDF available

Author(s): Constantin P. Niculescu
Volume: 3
Issue: 1
Year: 2011
THE FLOW OF A PARTICULAR CLASS OF OLDROYD-B FLUIDS PDF available

Author(s): Ilie Burdujan
Volume: 3
Issue: 1
Year: 2011
GLOBAL RANDOM WALK SIMULATIONS FOR SENSITIVITY AND UNCERTAINTY ANALYSIS OF PASSIVE TRANSPORT MODELS PDF available

Author(s): Nicolae Suciu | Calin Vamos | Harry Vereecken | Peter Knabner
Volume: 3
Issue: 1
Year: 2011
APPROXIMATION FORMULAE GENERATED BY EXPONENTIAL FITTING PDF available

Author(s): Liviu Ixaru
Volume: 3
Issue: 1
Year: 2011
MATERIAL ELEMENT MODEL FOR EXTRINSIC SEMICONDUCTORS WITH DEFECTS OF DISLOCATION PDF available

Author(s): Maria Paola Mazzeo | Liliana Restuccia
Volume: 3
Issue: 1
Year: 2011
THE CONTROL VARIATIONAL METHOD FOR ELASTIC CONTACT PROBLEMS PDF available

Author(s): Mircea Sofonea | Dan Tiba
Volume: 2
Issue: 1
Year: 2010
ON THE NONLINEAR STABILITY OF A BINARY MIXTURE WITH CHEMICAL SURFACE REACTIONS PDF available

Author(s): Adelina Georgescu | Lidia Palese
Volume: 3
Issue: 1
Year: 2011
A FINITE VOLUME METHOD FOR SOLVING GENERALIZED NAVIER-STOKES EQUATIONS PDF available

Author(s): Stelian Ion | Anca Veronica Ion
Volume: 3
Issue: 1
Year: 2011
LIPSCHITZ SOLUTIONS OF OPTIMAL CONTROL PROBLEMS WITH STATE CONSTRAINTS OF ARBITRARY ORDER PDF available

Author(s): J. Frederic Bonnans
Volume: 2
Issue: 1
Year: 2010
WEAK SOLVABILITY FOR A CLASS OF CONTACT PROBLEMS PDF available

Author(s): Andaluzia Matei | Raluca Ciurcea
Volume: 2
Issue: 1
Year: 2010
H2 OPTIMAL CONTROLLERS FOR A LARGE CLASS OF LINEAR STOCHASTIC SYSTEMS WITH PERIODIC COEFFICIENTS PDF available

Author(s): Toader Morozan | Vasile Dragan | Adrian-Mihail Stoica
Volume: 3
Issue: 1
Year: 2011
AN APPLICATION OF DOUBLE-SCALE METHOD TO THE STUDY OF NON-LINEAR DISSIPATIVE WAVES IN JEFFREYS MEDIA PDF available

Author(s): Adelina Georgescu | Liliana Restuccia
Volume: 3
Issue: 1
Year: 2011
FIXED POINTS THEOREMS IN MULTI-METRIC SPACES PDF available

Author(s): Mitrofan M. Choban | Laurentiu I. Calmutchi
Volume: 3
Issue: 1
Year: 2011
Attractors of the periodically forced Rayleigh system PDF available

Author(s): Petre Bazavan
Volume: 3
Issue: 1
Year: 2011
FOLDED SADDLE-NODES AND THEIR NORMAL FORM REDUCTION IN A NEURONAL RATE MODEL PDF available

Author(s): Rodica Curtu
Volume: 3
Issue: 1
Year: 2011
DEGENERATED HOPF BIFURCATIONS IN A MATHEMATICAL MODEL OF ECONOMICAL DYNAMICS PDF available

Author(s): Laura Ungureanu
Volume: 3
Issue: 1
Year: 2011
Control of deterministic and stochastic systems with several small parameters - A survey PDF available

Author(s): Vasile Dragan | Hiroaki Mukaidini
Volume: 1
Issue: 1
Year: 2009
Dynamic analysis of two adhesively bonded rods PDF available

Author(s): Kenneth L. Kuttler | Sayed A. Nassar | Meir Shillor
Volume: 1
Issue: 1
Year: 2009
ANALYSIS AND NUMERICAL APPROACH OF A PIEZOELECTRIC CONTACT PROBLEM PDF available

Author(s): Mikael Barboteu | Mircea Sofonea
Volume: 1
Issue: 1
Year: 2009
FINITE SINGULARITIES OF TOTAL MULTIPLICITY FOUR FOR A PARTICULAR SYSTEM WITH TWO PARAMETERS PDF available

Author(s): Raluca Mihaela Georgescu | Simona Cristina Nartea
Volume: 3
Issue: 1
Year: 2011
VIABILITY FOR MULTI-VALUED SEMILINEAR REACTION-DIFFUSION SYSTEMS PDF available

Author(s): Monica Burlica
Volume: 2
Issue: 1
Year: 2010
A viability result for evolution equations on locally closed graphs PDF available

Author(s): Marius Popescu
Volume: 1
Issue: 1
Year: 2009
Why do you need a reservation system?      Affiliate Program